# SDR AALA960245

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 116961
- Condition: Failed
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TULE - DURING CARGO HEAT CHECK SMELLED SMOKE IN FORWARD CARGO, FOUND HEATER DUCT BURNED.  REPLACED CARGO HEATER DUCT (FORWARD CARGO) AND RELAYS R2-211 CARGO HEATER RELAY AND R2-212 GROUND SENSE RELAY.  OPENED UP FORWARD CARGO SIDEWALL PANELS AND CEILING PANELS LOOKED FOR EVIDENCE OF BURNED WIRES, NONE FOUND.  OPERATION CHECKS GOOD.  (M)
